# SDR ABXR201006270020

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114N4002132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, THE BOTTOM WEDGE OF THE NR 10 SLAT WAS FOUND DELAMINATED ON INBD END.  REPAIRED DELAMINATED AREA IAW THE SRM.  REPAIR FOUND TO COMPLY WITH SB 757-57A0038, REV 6.  ITEM RETURNED TO SERVICE.
